Affordable Access

deepdyve-link deepdyve-link
Publisher Website

[Vancomycin-induced DRESS syndrome: a case report].

Authors
  • Cariou, Marie-Estelle
  • Kaabar, Mohamed
  • Cailliez, Pauline
  • Lorléac'h, Aurélien
  • Prades-Grandgirard, Nathalie
  • Jacobzone-Lévêque, Caroline
  • Schmitt, François
Type
Published Article
Journal
Annales de biologie clinique
Publication Date
Jan 01, 2013
Volume
71
Issue
2
Pages
190–195
Identifiers
DOI: 10.1684/abc.2013.0807
PMID: 23587585
Source
Medline
Keywords
License
Unknown

Abstract

DRESS syndrome is a severe adverse drug-induced reaction, characterized by generalized skin rash associated with hypereosinophilia, lymphocytosis and internal organ involvement. Antiepileptics, sulfamides and allopurinol are the most frequently reported drugs; vancomycin is less common. We report a case of vancomycin-induced DRESS syndrome in a 69-year-old male patient. Clinical symptoms and diagnosis difficulties are reported through this observation as well as pathogenesis and treatment of this syndrom.

Report this publication

Statistics

Seen <100 times